# SDR AALA20130116013

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,340 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 886 FRAME HAS CRACK IN RADIUS AT 0 WATERLINE INBOARD SIDE OF FRAME.  INSTALLED NEW BELLFRAME AT STATION 886 PER MCM CARD 5974, FAA-AD 2008-13-29 AND BOEING DRAWING SR09530282.
